My father has had muliple myeloma for 6 years. He has had various treatments of chemotherapy throughout the 6 years. Decadron has been one othe drugs he has taken and it can cause muscle weakness in the legs. Over the past couple of months my father has become extremely weak and his body has little to no energy. He can not walk at all without a walker and if he has to go up or down the stairs he must have assistance because he is dead weight. He is working with a physical therapist, but we are very concerned because no one seems to be able to tell us why this is occuring. Is is the myeloma, his chemotherapy or something we are not addressing. He has always eaten a very well balanced diet, so malnutrition was not a major concern. We are very concerned as to why this is happening and want to know what we can do to help him recover the energy he has lost. If you have any information on this or an answer as to what this MAY be please let me know. My family and I more than appreciate your help!
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?